×

Found 836 Documents (Results 1–100)

100
MathJax

The general fifth-order nonlinear Schrödinger equation with nonzero boundary conditions: inverse scattering transform and multisoliton solutions. (English. Russian original) Zbl 07483559

Theor. Math. Phys. 210, No. 1, 8-30 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 11-37 (2022).
PDF BibTeX XML Cite
Full Text: DOI

\( \bar\partial \)-dressing method for a few \((2+1)\)-dimensional integrable coupling systems. (English. Russian original) Zbl 1482.81040

Theor. Math. Phys. 208, No. 3, 1239-1255 (2021); translation from Teor. Mat. Fiz. 208, No. 3, 452-470 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Inverse scattering transform for the nonlocal reverse space-time nonlinear Schrödinger equation. (English. Russian original) Zbl 1408.35169

Theor. Math. Phys. 196, No. 3, 1241-1267 (2018); translation from Teor. Mat. Fiz. 196, No. 3, 343-372 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Nonlocal reductions of the multicomponent nonlinear Schrödinger equation on symmetric spaces. (English. Russian original) Zbl 1405.37077

Theor. Math. Phys. 197, No. 1, 1430-1450 (2018); translation from Teor. Mat. Fiz. 197, No. 1, 45-67 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification